Volume 17 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 17
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Author Index – B
Badger, Matthew
Structure of sets which are well approximated by zero sets of harmonic polynomials
Bahouri, Hajer
Dispersive estimates for the Schrödinger operator on step 2 stratified Lie groups
Bahri, Yakine
Asymptotic stability in the energy space for dark solitons of the Landau-Lifshitz equation
Bailleul, Ismaël
Diffusion in small time in incomplete sub-Riemannian manifolds
Bak, Jong-Guk
Bilinear restriction estimates for surfaces of codimension bigger than one
Bal, Guillaume
Cauchy problem for ultrasound-modulated EIT
Baldi, Pietro
Exact controllability for quasi-linear perturbations of KdV
Bambusi, Dario
Reducibility of the quantum harmonic oscillator in $d$-dimensions with polynomial time dependent perturbation
Band, Ram
Defining the spectral position of a Neumann domain
Banica, Valeria
Dispersion for the Schrödinger equation on the line with multiple Dirac delta potentials and on delta trees
Baradat, Aymeric
Monge-Ampère gravitation as a Gamma-limit of good rate functions
Barbaroux, Jean-Marie
Van der Waals-London interaction of atoms with pseudo-relavistic kinetic energy
Barbato, David
Global regularity for a slightly supercritical hyperdissipative Navier--Stokes system
Barron, Alexander
On global-in-time Strichartz estimates for the semiperiodic Schrodinger equation
Bartolucci, Daniele
On the global bifurcation diagram of the Gel'fand problem
Bateman, Michael
$L^p$ estimates for the Hilbert transforms along a one-variable vector field
Beceanu, Marius
Dispersive estimates in $\mathbb{R}^3$ with threshold eigenstates and resonances
Bejenaru, Ioan
A codimension-two stable manifold of near soliton equivariant wave maps
Optimal multilinear restriction estimates for a class of hypersurfaces with curvature
Well-posedness and scattering for the Zakharov system in four dimensions
Bella, Peter
On the regularity of minimizers for scalar integral functionals with (p,q) -growth
Belov, Sergey
Smooth parametric dependence of asymptotics of the semiclassical focusing NLS
Beltran, David
Variable coefficient Wolff-type inequalities and sharp local smoothing estimates for wave equations on manifolds
Benea, Cristina
Multiple vector valued inequalities via the helicoidal method
Bennett, Jonathan
Heat-flow monotonicity of Strichartz norms
Optimal control of singular Fourier multipliers by maximal operators
Bennett, Michael
Finite chains inside thin subsets of ${\Bbb R}^d$
Benoit, Antoine
Geometric optics expansion for hyperbolic corner problems I, selfinteraction phenomenon
Benomio, Gabriele
The stable trapping phenomenon for black strings and black rings and its obstructions on the decay of linear waves
Berendschot, Tey
Nonsingular Bernoulli actions of arbitrary Krieger type
Berkolaiko, Gregory
Nodal count of graph eigenfunctions via magnetic perturbation
Berman, Robert
Propagation of chaos, Wasserstein gradient flows and toric Kähler-Einstein metrics
Relative Kähler--Ricci flows and their quantization
Bernicot, Frédéric
Bilinear dispersive estimates via space-time resonances, I: the one-dimensional case
Local estimates and global continuities in Lebesgue spaces for bilinear operators
Sharp weighted norm estimates beyond Calderón-Zygmund theory
Sobolev space estimates for a class of bilinear pseudodifferential operators lacking symbolic calculus
Bertsch, Michiel
Pseudoparabolic regularization of forward-backward parabolic equations: A logarithmic nonlinearity
Bessonov, Roman
De Branges canonical systems with finite logarithmic integral
Bez, Neal
Heat-flow monotonicity of Strichartz norms
Bhattacharyya, Tirthankar
Distinguished varieties through the Berger-Coburn-Lebow theorem
Bianchini, Roberta
Near-critical reflection of internal waves
Biasi, Anxo
Turbulent cascades in a truncation of the cubic Szego equation and related systems
Bienaimé, Pierre-Yves
Well-posedness and smoothing effect for generalized nonlinear Schrödinger equations
Bishop Lewko, Allison
Orthonormal systems in linear spans
Blair, Matthew
$L^q$ bounds on restrictions of spectral clusters to submanifolds for low regularity metrics
Refined and microlocal Kakeya-Nikodym bounds for eigenfunctions in two dimensions
Blåsten, Emilia
On an electromagnetic problem in a corner and its applications
Blatt, Simon
The gradient flow of the Möbius energy: $\varepsilon$-regularity and consequences
Blue, Pieter
Global stability of spacetimes with supersymmetric compactifications
Boc Thaler, Luka
A long $\mathbb{C}^2$ without holomorphic functions
Wandering domains arising from Lavaurs maps with siegel disks
Bochard, Pierre
Kinetic formulation of vortex vector fields
Boedihardjo, March
C^*-algebras isomorphically representable on l^p
Bonfiglioli, Andrea
Convexity of average operators for subsolutions to subelliptic equations
Bonforte, Matteo
Sharp global estimates for local and nonlocal porous medium-type equations in bounded domains
Bongers, Rosemarie
Transversal families of nonlinear projections and generalizations of Favard length
Bonheure, Denis
Spacelike radial graphs of prescribed mean curvature in the Lorentz-Minkowski space
Bonnaillie-Noël, Virginie
On the eigenvalues of Aharonov--Bohm operators with varying poles
Bony, Jean-François
Tunnel effect for semiclassical random walk
Bordas, Alexandre
Quantitative stochastic homogenization and regularity theory of parabolic equations
Borisov, Denis
On the spectrum of deformations of compact double-sided flat hypersurfaces
Borthwick, David
Sharp geometric upper bounds on resonances for surfaces with hyperbolic ends
Bortz, Simon
Carleson measure estimates for caloric functions and parabolic uniformly rectifiable sets
Critical perturbations for second-order elliptic operators. Part I: Square function bounds for layer potentials
Bosi, Roberta
Reconstruction and stability in Gel'fand's inverse interior spectral problem
Bouclet, Jean-Marc
Strichartz estimates on asymptotically hyperbolic manifolds
Boulkhemair, Abdesslam
Well-posedness and smoothing effect for generalized nonlinear Schrödinger equations
Bourni, Theodora
Classification of convex ancient free boundary curve shortening flows in the disc
On the existence of translating solutions of mean curvature flow in slab regions
Bousquet, Pierre
$C^1$ regularity of orthotropic $p-$harmonic functions in the plane
Boutonnet, Rémi
Structure of modular invariant subalgebras in free Araki-Woods factors
Bove, Antonio
Analytic hypoellipticity for sums of squares and the Treves conjecture. II
Hypoellipticity and nonhypoellipticity for sums of squares of complex vector fields
Bradshaw, Zachary
Discretely self-similar solutions to the Navier-Stokes equations with data in $L^2_{\mathrm{loc}}$ satisfying the local energy inequality
Braides, Andrea
Continuum limit and stochastic homogenization of discrete ferromagnetic thin films
Bramanti, Marco
$L^{p}$ and Schauder estimates for nonvariational operators structured on H\"{o}rmander vector fields with drift
Brasco, Lorenzo
$C^1$ regularity of orthotropic $p-$harmonic functions in the plane
Braz e Silva, Pablo
Asymptotic limits and stabilization for the 2D nonlinear Mindlin-Timoshenko system
Breit, Dominic
On solvability and ill-posedness of the compressible Euler system subject to stochastic forces
On the Trace Operator for Functions of bounded A-Variation
Brenier, Yann
Monge-Ampère gravitation as a Gamma-limit of good rate functions
Brennecke, Christian
Gross-Pitaevskii dynamics for Bose-Einstein condensates
Bresch, Didier
Waves interacting with a partially immersed obstacle in the Boussinesq regime
Bringmann, Bjoern
Almost sure scattering for the radial energy critical nonlinear wave equation in three dimensions
Brocchi, Gianmarco
Sharp Strichartz inequalities for fractional and higher order Schrödinger equations
Bruè, Elia
Sharp regularity estimates for solutions of the continuity equation drifted by Sobolev vector fields
Bruneau, Vincent
On the negative spectrum of the Robin Laplacian in corner domains
Bryan, Paul
A unified flow approach to smooth, even $L_p$-Minkowski problems
Bucur, Dorin
Local minimality results for the Mumford-Shah functional via monotonicity
Buffoni, Boris
Steady three-dimensional rotational flows: an approach via two stream functions and Nash-Moser iteration
Bulíček, Miroslav
Existence, uniqueness and optimal regularity results for very weak solutions to nonlinear elliptic systems
Bungert, Leon
Nonlinear spectral decompositions by gradient flows of one-homogeneous functionals
Burger, Martin
Nonlinear spectral decompositions by gradient flows of one-homogeneous functionals
Burq, Nicolas
Semiclassical measures for inhomogeneous Schr\"{o}dinger equations on tori
Time optimal observability for Grushin Schr\"odinger equation
Burtea, Cosmin
Optimal well-posedness for the inhomogeneous incompressible Navier-Stokes system with general viscosity
Buschenhenke, Stefan
A Fourier restriction theorem for a two-dimensional surface of finite type
Byeon, Jaeyoung
A double well potential system
Byun, Sun-Sig
Regularity results for generalized double phase functionals